# SDR 9514512295

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295US
- Make and model: Boeing 727251
- Aircraft serial: 21506
- Engine: Pwa JT8D15A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Line
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE WAS SHUTDOWN AFTER THE OIL SUPPLY HAD BEEN DEPLETED, DUE TO A LEAK AT THE NR 6 BEARING SCAVENGE LINE.  THE FLIGHT CONTINUED TO ITS PLANNED DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE BROKEN SCAVENGE LINE AND INSPECTED THE ENGINE FOR DAMAGE, NON FOUND.  THE SUBSEQUENT RUNUP AND LEAK CHECK WERE SATISFACTORY.
